12 results for weakly compatible.

Parameters for your search query:
Keyword    weakly compatible

Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points for Four Self-Mappings in Dislocated Metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8. DOI: 10.12691/ajams-6-1-2
Pub. Date: February 26, 2018Views: 6921Downloads: 5660
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 7267Downloads: 5822
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43. DOI: 10.12691/tjant-4-2-3
Pub. Date: July 13, 2016Views: 9030Downloads: 7336
Open AccessArticle
Export: RIS | BibTeX | EndNote
Occasionally Weakly Compatible Mappings
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 78-82. DOI: 10.12691/tjant-3-3-2
Pub. Date: July 31, 2015Views: 8851Downloads: 6963
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Common Fixed Point Theorems for Weakly Contractive Maps in G-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 17-20. DOI: 10.12691/tjant-3-1-4
Pub. Date: February 03, 2015Views: 10358Downloads: 7845
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Theorem for Pair of Mappings in Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 17-18. DOI: 10.12691/jmsa-5-1-2
Pub. Date: February 18, 2017Views: 7065Downloads: 5429
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem for Weakly Contractive Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 161-163. DOI: 10.12691/ajams-3-4-5
Pub. Date: August 09, 2015Views: 7594Downloads: 5716
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems for Occasionally Weakly Compatible Mappings in G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2021, 9(2), 25-29. DOI: 10.12691/tjant-9-2-2
Pub. Date: October 13, 2021Views: 21Downloads: 85
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems of Semi Compatible and Occasionally Weakly Compatible Mappings in Menger Space
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 29-33. DOI: 10.12691/ajams-3-1-6
Pub. Date: February 18, 2015Views: 8242Downloads: 6026
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorems for Two Self-maps in Cone Metric Spaces under Different Contractive Conditions
American Journal of Mathematical Analysis. 2015, 3(1), 5-9. DOI: 10.12691/ajma-3-1-2
Pub. Date: February 03, 2015Views: 8323Downloads: 5999
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals




Article Types